# SDR SWIA202054573

- Difficulty date: November 2, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT ANCHOR FITTING SERRATE PLATE IS CORRODED.  C-CHECK RO 12/05/2020.  REPLACED THE ORIGINAL PAX DOOR AFT ANCHOR PLATE WITH NEW, REF CRJ 200 AMM.  TORQUE WRENCH: TUC5660, CAL DUE: 31-JAN-21.  NEW PARTS INSTALLED AS FOLLOWS: 1 EA PLATE, 10 EA NUT, 4 EA SCREW, 4 EA BOLT, 10 EA WASHER.
